| Model Number |
MMT-551NAB |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Power Problem (3010); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had up arrow button that was difficult to push.Customer¿s blood glucose level was unknown.The o ring was fall off.The insulin pump had reject battery and damaged at the reservoir stick compartment.Insulin pump had screen error and had unknown alarm.The insulin pump will not be returned for analysis.